# SDR DALA2023090707338

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 74,920 hours, 28,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 SLIDE ARMING LATCH ON DOOR 1R IS DIFFICULT TO OPERATE. CORRECTIVE ACTION: T/S PER B757 FIM 52-11-00-815-813. REMOVED DEBRIS. OPS CHECK GOOD. (9981416)
